A 53-year-old male asked:
I fell a month ago and i still hurt. the bone just below my right knee is sticking out to much to me plus there's pain that norco (hydrocodone and acetaminophen) don't take it away.
2 doctor answers • 3 doctors weighed in
Dr. Mark Hutchinsonanswered
Orthopedic Surgery 36 years experience
Possible bursitis?: sounds like you fell on your tibial tubercle. You could have a bruise or bursitis which should improve with ice and no steroidal medicine. Be cautious with too much norco (hydrocodone and acetaminophen) as it can be addictive. Since no better in one month, should be checked for fracture, in tact extensor mechanism, patella or posterior cruciate injury
3.2k viewsReviewed >2 years ago
Dr. Laura Ross-adamsanswered
Orthopedic Surgery 32 years experience
Need an X-ray : You need an X-ray if you have not had one. You could have an injury to the tibial tubercle, which would make it seem like it sticks out more. The Norco (hydrocodone and acetaminophen) not helping worries me- you may have a fracture.
3.2k viewsAnswered >2 years ago
Last updated Apr 6, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.